# SDR CALA2013081390411

- Difficulty date: August 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 74,340 hours, 13,182 cycles
- Engine: Pwa PW4077
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 54H217
- Part serial: 121
- Condition: Faulty
- Location: Turbine Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE CASE COOL HPT R RT ENGINE HIGH PRESSURE TURBINE (HPT) CASE COOLING ACTUATOR IS STUCK OR REVERTED TO ITS FAIL-SAFE POSITION.  REACTIVATED RT LPT TCC IAW MEL7524C. OPS OK IAW ENG SYS TEST 15. DEACTIVATED RT HPT TCC SYS IAW MEL 7524H. INSTALLED "REWORKED" TEMP ID ON CONNECTOR DM75004. INF- ROOT MSG IS 75-60682 TCC HPT POS FEEDBACK. REPLACED TCC ACTUATOR IAW AMM, OPS CHECK OK.
